bridal jewelry sets rose wedding bouquet | Bodas
plus size womens rings Marilyn | Marilyn Monroe
Red rash on thigh and in the groin area
Im a 44 year old male and here is my problem. In August, I had oral sex with a women. After a couple of days, my penis started feeling itchy and had red spots on it. I took an appointment for STD verification that was scheduled for the end of September. By the time I got to my appointment, the symptoms were gone except for small red spots on the thigh. The doctor said it was nothing and gave me Zithromax just for prevention. One week after, I ended up with a red rash on the thigh. One month ago, I saw a physician who told me it was fungus and gave me Loprox. It didnt help so I tried Nizoral and Lotrimin and its still not working. Its progressing pretty fast in the groin area and nothing seems to work. Can Micatin or Nystatin make the difference ? Is it Tinea or Candida infection ? When should I consider systemic treatments ?
Friction and fungus are very likely to be the causes of these symptoms since it occurs in an area where skin rubbing against skin is highly frequent.
If caused by fungus, the Itch and redness will be more gradually. In such cases, the patches of scaly skin will have defined, ringlike bordershence the medical name Tinea cruris, or ringworm of the groin. Funguscaused jock Itch predominates in the summer.
These lesions give also similar picture but less likely to be the cause according to your description.
Genital candidiasis another type of fugal infection that causes itchy rash on the penis. during stress, when on antibiotics, DM etc.
and rarely through sexual intercourse.
Microscopic examination of tissue scrap from lesions help in the diagnosis for these types of fungal infections.
Treatment of fungal infection may require about 4 weeks of regular local anti fungal measures to clean these lesions. Oral systemic therapy is indicated by dermatologists for resistant disseminated cases immunocompromised also under close observation for side effects.
Less likely your symptoms to be due to Herpes simplex, which is one of the sexually transmitted disease. Genital herpes is a very common disease caused by Herpes virus type2.
It results in small, very painful blisters fluid is inside the lesionon the penis
genital irritation, itching, and discharge,
swelling, reddening, or a feeling of pressure in the groin.
The sores turns into crust, that scab
Thanks for the answer. I also thought about Herpes at the beginning but It is unlikely. Is it possible that I had a mild case of genital candidiasis in August, got rid of it while waiting for the STD examination and then, when I took Zithromax, it lowered my immune system and the infection got back to the thigh as cadidiasis fungus ? I dont understand why after 4 weeks of anti fungal treatment, the situation has not improved and even got worst. Maybe its not fungus or maybe I have problems with my immune system. I have an appointment with the dermatologist on Dec 10th, I will keep you informed.
I am currently on estrogen/METEST HS and that is all. I am female 53 years of age. Complete Hysterectomy, appendex, hernia, and tonsils, these are my surgeries.
Now, I am currently on the LowCarb diet and I have a vulvar discharge not cheesy, clear and light and have a rash where the wipe ends after urinating in the hair line and right inside that area. No pain, increase in urination is all. The rash is very itchy and no blisters, just red marks. Can you help with this? I havent had any sexual contact since September and this has been going on for about a month went to the doctor and he gave me amoxicillin 500 mg and a diflucan pill. It helped the discharge somewhat but not the itching. Can this be related to too much protein?
An update on my situation. I used Nystatin for 2 weeks and although things imporved, I still had fungus remaining. I booked another appointment with the same dermatologist for January 15th but it was cancelled because she was sick. I booked an appointment with another dermatologist for January 23rd and he gave me a prescription for a mix of 60mg of Loprox and .6mg of hydrocortizone. Ive been using that for 2 days and things are improving again. He said it should be gone in 45 weeks and if not to see him again.
I used a 1% Loprox cream in November and it didnt work but I guess now Im using a 100% Loprox lotion with a bit of hydrocortizone.
BTW: Because I thought my fungus problem was due to a weak immune system, on January 5th I went for a full STD check HIV, Hepatitis B C, etc and I have nothing so that a good news.